# SDR 7GMB1177082120131

- Difficulty date: August 21, 2013
- Submitted: August 22, 2013
- Operation: Air carrier
- Aircraft: N286HF
- Make and model: Emb EMB-145XR
- Aircraft serial: 14501177
- Aircraft time: 161 hours, 81 cycles
- System (JASC): 3452 · ATC Transponder System
- Part: Transponder
- Part number: 7510700665
- Part serial: 1302D060
- Condition: Unknown
- Location: Nr 2
- Part time: 161 hours, 81 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

NR 2 TRANSPONDER IS INOPERATIVE DURING CRUISE.  TRIED CYCLING, BUT NO CHANGE.  REMOVED UNIT WAS SENT TO MFG.   THE REMOVAL REASON WAS NOT CONFIRMED AND NO FAULT FOUND.  THE UNIT PASSED FUNCTIONAL TEST ON THE BENCH.
